# SDR UPS08651966

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 80316311
- Part serial: 4558
- Condition: Leaking
- Location: Crew O2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON BLOCKING IN, CREW O2 ON EICAS READS 250PSI AND FALLING.  FOUND UPPER O2 REGULATOR LEAKING.  REPLACED BOTH O2 REGULATORS AS PRECAUTIONARY.
